$\lambda $-zones of instability for Hill's differential equation
Differencialʹnye uravneniâ, Tome 11 (1975) no. 10, pp. 1890-1892
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_10_a21,
author = {V. A. Erovenko},
title = {$\lambda $-zones of instability for {Hill's} differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1890--1892},
year = {1975},
volume = {11},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_10_a21/}
}
V. A. Erovenko. $\lambda $-zones of instability for Hill's differential equation. Differencialʹnye uravneniâ, Tome 11 (1975) no. 10, pp. 1890-1892. http://geodesic.mathdoc.fr/item/DE_1975_11_10_a21/